On numerical solution of singularly perturbed optimal control problems

Vladimir Gaitsgory, Matthias Gerdts*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study singularly perturbed optimal control problems in which optimal controls may take the form of rapidly oscillating functions. Such rapidly oscillating controls can be constructed on the basis of solutions of certain approximating averaged optimal control problems. We proposed an iterative algorithm for finding numerical solutions of the latter. The effectiveness of the algorithms is demonstrated with the help of numerical examples.

Original languageEnglish
Pages (from-to)762–784
Number of pages23
JournalJournal of Optimization Theory and Applications
Volume174
Issue number3
DOIs
Publication statusPublished - Sep 2017

Keywords

  • Fixed-point iteration
  • Optimal control
  • Singularly perturbed systems
  • Time averaging

Fingerprint

Dive into the research topics of 'On numerical solution of singularly perturbed optimal control problems'. Together they form a unique fingerprint.

Cite this